# SDR SWIA202157330

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 35,384 hours, 34,845 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS LEFT WINDSHIELD CRACKED ON LANDING     FLIGHT 5531 - REMOVED AND REPLACED LH WINDOW IN REF TO AMM 56-21-01. AND ST56-220-1000-SKY. OPS CHECK GOOD AT THIS TIME.  PLEASE REFERENCE AML 612028 FOR PRESSURIZATION AIRCRAFT CHECK DUE TO REMOVAL AND REPLACEMENT OF LH WINDOW.
